# SDR DALA2019091105282

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1265158) AWR: CORROSION LEVEL 2. CORROSION ON STRINGER LBL 10.45 STA 1330 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. (IN REF NRC 00246) (C2). SUMMARY: OF NRC 00578 CORROSION LEVEL 2 / OUT OF LIMITS. STRINGER ON LBL 10.45 STA 1330 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. WAS REPAIRED PER SRM 53-00-53 REPAIR 1.
